# SDR BJNA20151218001

- Difficulty date: December 18, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 737-400
- Aircraft serial: 24688
- Aircraft time: 49,691 hours, 29,863 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SYSTEM IS REPORTED AS UNREADABLE IN BOTH FWD AND AFT CABINS BY F/A IN ALL PHASES OF FLIGHT.  COMPLETED ADJUSTMENT TEST IAW AMM 23-31-00, OPS TEST WAS GOOD.
